Authors: Losada, M.
Todorčević, Stevo 
Title: Chains and antichains in Boolean algebras
Journal: Fundamenta Mathematicae
Volume: 163
Issue: 1
First page: 55
Last page: 76
Issue Date: 1-Dec-2000
Rank: M22
ISSN: 0016-2736
DOI: 10.4064/fm-163-1-55-76
Abstract: 
We give an affirmative answer to problem DJ from Fremlin's list ([8]) which asks whether MAw1 implies that every uncountable Boolean algebra has an uncountable set of pairwise incomparable elements.
Publisher: Instytut Matematyczny Polskiej Akademii Nauk

Show full item record

SCOPUSTM   
Citations

2
checked on Feb 28, 2024

Page view(s)

33
checked on Feb 22, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.